66yr old takes metformin, avandia, glipzide contol DM type 2 , A!C's usually in 6 range, has severe swelling in left lower leg ( not heart failure) and little wt loss although eating less. had CABG done 10yrs ago, has CAD, takes coreg, could this edema and no wt loss be due to diabetic meds?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doc has switched me from prednisone to budesonide.However I still have swelling in the face and also tremendous weight gain specially in the ...
10 answers • 22 Sep 2010
Atacand has caused me 20lb in weight gain, swelling in my belly, thighs and legs. Now I weigh 197lb?
... and am only 5'4". How can I get rid of this weight? I am taking this pill for HBP. I am a 62 year old female.
1 answer • 3 Jan 2011
A1C normal for 4 years, should I ask doc to reduce cause I feel I'm gaining weight the longer I'm taking it, but I have no other side ...
2 answers • 3 Dec 2012
I have been taking Lexipro for a year now and although it has helped with my anxiety it has also caused me to gain 10 pounds. I’ve asked my ...
5 answers • 2 May 2013
My oncologist wants me to start taking Gabapentin - 300mg to help with my night sweats, caused by Tamoxifen. Has anyone had weight gain or swelling ...
2 answers • 29 Jan 2014